# SDR ASAA0852470

- Difficulty date: January 7, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 1,736 hours, 540 cycles
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASKCARD 78273000 NR 2 ENGINE FAULT 73 20012 WAS FOUND.  REPLACED NR 2 EEC (REF 73 21 60 PG 401 408 & MM SUPP 73 21 60 PG 401&408).  ALL OP CHECKS GOOD.  NO FAULTS.
